| Catalog Number |
ASK-04500-HF-S |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "guidewire was kinked when taken out of the tray.Explained that this has happened approximately 5 times over the past year".This was found prior to use.There was no patient involvement.Associated mdr numbers include: 9680794-2025-00863.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
It was reported that "guidewire was kinked when taken out of the tray.Explained that this has happened approximately 5 times over the past year".This was found prior to use.There was no patient involvement.Associated mdr numbers include: 9680794-2025-00862 and 9680794-2025-00863.